MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 4F / 4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-4040
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2024-00043, 1038671-2024-05019 d10 concomitants: (b)(6), 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm.(b)(6), 02-010-01-0240 logic femoral ps cem left sz 4.(b)(6), 200-02-38 - three peg patella 38mm.Other non exactech components.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00043, 1038671-2024-05019.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and a failure of the cement used to secure the femoral and tibial components, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation, images and radiographs were not provided, and no details regarding cementing technique or environmental conditions were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2014.Approximately 8 years and 8 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.The patient experienced prosthesis wear, loosening, scar tissue, osteolysis, implant pain and failure of implant.No further issues or complications were reported.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.Revision op report on (b)(6) 2022.Diagnosis: failed left total knee.There was extensive arthrofibrosis and osteolytic debris present.An extensive synovectomy was performed freeing the medial and lateral gutters.An extensive soft tissue sleeve was raised off the medial tibia.The patella button was inspected.It appeared well fixed.There was a moderate amount of plastic loss noted medially.The polyethylene insert separating the tibia and the femur was then removed.There was burnishing and wear noted medially and laterally.Patient awakened, returned from the operating room to the recovery room in stable condition.No additional information is available.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 4F / 4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21026934
Report Number1038671-2024-05021
Device Sequence Number13038282
Product Code JWH
UDI-Device Identifier10885862004024
UDI-Public10885862004024
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Catalogue Number02-012-45-4040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date12/27/2024
Date Device Manufactured05/31/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale